# SDR AALA20110223TUL01

- Difficulty date: February 23, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 59,787 hours, 24,969 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CARGO/AFT- RIGHT TIE-DOWN TRACK CORRODED AT SCREW HEAD AT STATION 1098.  INSTALLED NEW RIGHT TIEDOWN TRACK SECTION AND SPLICE PER SRM 53-05-00 FIGURE 4G.
